# SDR RRXA002803

- Difficulty date: August 3, 2000
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N811AL
- Make and model: Doug DC-8-71
- Aircraft serial: 46099
- Aircraft time: 56,239 hours, 21,405 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND A CRACK TO THE LONGERON NR 1 FITTING JUST FWD OF STA 857, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  (NO CRACK FOUND)
